Promena argumenta duž puta i Žordanove teoreme
Nastava matematike, XLIX (2004) no. 1-2, p. 43 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

Proofs of the Index theorem and of Jordan's theorem are given.
Classification : 00A35
Keywords: index theorem, Jordan's theorem
@article{NM_2004_XLIX_1-2_a5,
     author = {Miodrag Mateljevi\'c},
     title = {Promena argumenta du\v{z} puta i {\v{Z}ordanove} teoreme},
     journal = {Nastava matematike},
     pages = {43 },
     year = {2004},
     volume = {XLIX},
     number = {1-2},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/NM_2004_XLIX_1-2_a5/}
}
TY  - JOUR
AU  - Miodrag Mateljević
TI  - Promena argumenta duž puta i Žordanove teoreme
JO  - Nastava matematike
PY  - 2004
SP  - 43 
VL  - XLIX
IS  - 1-2
UR  - http://geodesic.mathdoc.fr/item/NM_2004_XLIX_1-2_a5/
LA  - en
ID  - NM_2004_XLIX_1-2_a5
ER  - 
%0 Journal Article
%A Miodrag Mateljević
%T Promena argumenta duž puta i Žordanove teoreme
%J Nastava matematike
%D 2004
%P 43 
%V XLIX
%N 1-2
%U http://geodesic.mathdoc.fr/item/NM_2004_XLIX_1-2_a5/
%G en
%F NM_2004_XLIX_1-2_a5
Miodrag Mateljević. Promena argumenta duž puta i Žordanove teoreme. Nastava matematike, XLIX (2004) no. 1-2, p. 43 . http://geodesic.mathdoc.fr/item/NM_2004_XLIX_1-2_a5/